MAUDE Adverse Event Report: SOLTA MEDICAL, INC. THERMAGE CPT SYSTEM TIP; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.

SOLTA MEDICAL, INC. THERMAGE CPT SYSTEM TIP; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Model Number TTNS3.00E4-1200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Scar Tissue (2060); Skin Discoloration (2074)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that a patient experienced burns of the lower face and neck approximately one day after a thermage cpt treatment, available pictures were reviewed by the solta medical reviewer, which identified wounds and scab formation primarily on one side of the face, with a visible wound on the neck and small scabs on the opposite side of the face.The user facility reported that the patient is experiencing scarring, and pigmentation changes of the face and neck are expected.No secondary interventions were reported.No system errors or unusual conditions were observed during the procedure.The highest energy level during treatment was 4.0 mj using the stamping method.The surface of the treatment tip was reportedly not inspected prior to use, nor was it inspected during the procedure.The user facility confirmed the use of solta cryogen and approximately two bottles of unscented solta coupling fluid.The patient reportedly expressed satisfaction with the results of a thermage treatment conducted last year.However, no additional details regarding previous aesthetic procedures have been provided.The user facility is uncertain of what caused the burn.The patient was not under anesthesia and did not receive pain medication during the procedure.
 
Additional Manufacturer Narrative
The user facility did not retain the treatment tip; therefore, it is unavailable for return and evaluation.The associated data card has been requested for evaluation.The investigation is underway.
 
Additional Manufacturer Narrative
Based on the datalog evaluation of the face and neck treatment, four occurrences of ¿force too high when button pushed¿ and two occurrences of ¿overforce during radio frequency on¿ were recorded.Additionally, an eye treatment was performed, and per the datalog evaluation, fourteen occurrences of ¿underforce during radio frequency on,¿ nine occurrences of ¿underforce during post-cool,¿ six occurrences of ¿underforce during rewarm,¿ and two occurrences of ¿handpiece button released during post-cool¿ were recorded.An error indicates a recoverable condition that requires operator intervention.If an error occurs during radio frequency delivery, the system automatically stops energy delivery and completes a post-cooling step before generating an error tone and displaying the corresponding event code and message.The system then transitions to "action required" mode and provides on-screen instructions to guide the operator in resolving the issue.Based on the datalog evaluation, the handpiece and system performed as intended.According to the thermage cpt system technical user¿s manual, burns, blisters, and erythema are known possible patient reactions associated with thermage treatments.The procedure generates heat within the upper layers of the skin and may result in burns, subsequent blistering, scab formation, and a small risk of scarring.Application of topical steroidal or antibiotic preparations may be beneficial.In rare cases where a burn results in scarring, the scar is typically small and may respond well to laser treatment.No nonconformities or anomalies related to this complaint were identified during review of the device history record.Lot history, trend analysis, risk analysis, and directions for use were reviewed and found acceptable, with the product performing within anticipated rates.A review of the manufacturing records confirmed that all requirements were met.Datalog evaluation demonstrated normal system performance.The treatment tip was not available for evaluation, as it was not retained by the user facility.Based on the available information, no causal factors could be identified, and no conclusions can be drawn.No corrective action is necessary at this time.

Brand Name
THERMAGE CPT SYSTEM TIP
Common Device Name
ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Manufacturer (Section D)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 north creek pkwy n
suite 100
bothell, WA 98011
4254202135
MDR Report Key23821994
Report Number3011423170-2025-00306
Device Sequence Number9963845
Product Code GEI
UDI-Device Identifier00850608002421
UDI-Public00850608002421
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTTNS3.00E4-1200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale